# SDR CA070418004

- Difficulty date: March 1, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 37,261 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Part number: 0860162001
- Condition: Corroded
- Location: Parking Brake
- Part time: 34,933 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE PERFORMING AN LPI INSPECTION ON THE LANDING GEAR (PARK BRAKE ACCUMULATOR) IAW SB A8-32-162 A .015 CORROSION PIT WAS FOUND IN THE RADIUS OF THE TOP CAP,BETWEEN THE TAPERED SECTION AND THE SHAFT OF THE CAP.
